Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero


San M., SERT U.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.5, pp.1718-1725, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.15672/hujms.512563
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1718-1725

Abstract

In this article, we consider an initial value problem for a nonlinear differential equation with Riemann-Liouville fractional derivative. By proposing a new approach, we prove local existence and uniqueness of the solution when the nonlinear function on the right hand side of the equation under consideration is continuous on (0, T] x R.